# SDR GTIA2022120536817

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 59,016 hours, 27,364 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME IN COCKPIT STARTED IN DESCENT OUT OF FL340. BOTH PACKS ON-PERFORMED TSM 05-50-00-810-831-1. ISOLATED PACK 1 AND 2 FOR SEVERAL MIN. NO ODOR DETECTED, UNABLE TO DUPLICATE. OK FOR CONTINUE TO SERVICE
